Has anyone experienced meanness and unhappiness with Arimidex?
- 287 views
- 8 times supported
- 33 comments
i have been in Arimidex for 3 weeks. After my lumpectomy an radiation. Has anyone experienced meanness. I am a happy person but lately I am a super B
All commentsGo to the last comment
I have realized that they really don’t care at all about there patients. I called my Onocologist because they want me on tomaxifen and I researched it and it will interfere with my thyroid meds. They never heard of this but doctors from other practices say you have to be monitored. They were no help at all and told me to find a endocrinologist which I have found but can’t get in until March. So if it does interfere with my thyroid meds I have to deal with it on my own. They’re all after the money and they have no compassion. I don’t trust them.
Is anyone having any problems with focusing on watching TV and responding to conversations at the same time and people not understanding that your not ignoring them or having a hard time with a conversation. I just ca not focus
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed